# SDR REXA2012050800643

- Difficulty date: May 8, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,949 hours, 12,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE PANEL CRACKED AT UPPER STEP CUTOUT.  REMOVED DAMAGE FROM PAX DOOR AND MADE A DOUBLER AND FILLERS AND INSTALLED IAW REO 601R-52-11-702TN.
